MathSciNet Relay Station
MathSciNet bibliographic data
MR1217175 03E05
Shioya, Masahiro Weakly normal closures of filters on $P\sb \kappa\lambda$. J. Symbolic Logic 58 (1993), no. 1, 55–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement